MathSciNet Relay Station
MathSciNet bibliographic data
MR1219882 (94h:57053) 57T10
Kono, Akira; Kozima, Kazumoto The adjoint action of a Lie group on the space of loops. J. Math. Soc. Japan 45 (1993), no. 3, 495–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement